There are a range of different heart problems which can be rectified or managed with surgery which can cause the symptoms you describe. I'm afraid you'll have to give more details or ask your fathers Doctor.
Perhaps you are talking about SVT (supra ventricular tachycardia), if medication fails to prevent episodes and they are really becoming a problem then sometimes catheter ablation is suitable for some types of SVT. This involves a wire being passed into the chambers of the heart, via a vein in the groin.
The tip of the wire is used to destroy the small section of heart tissue which is triggering the abnormal electrical impulses. This sort of procedure will only work if an exact location is isolated with tests so it can be found by the catheter tip and destroyed.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Everytime I stand up from a seated postion or sit up from a lying postion I get dizzy and my blood pressure drops. I went to a cardiologist who put a 24 hour halter monitor on me and it showed when I have these episodes I have an extra heart beat. The cardiologist more or less said I was a fainting goat and he didn t want to see me again. What I want to know is, could this cause serious problems for me, should I talk to another doctor, or am I a fainting goat ? I m a 24 year old female. I exercise six days a week, drink 64 oz. of water a day, and I eat several small meals a day. When I exercise, my heart rate goes from 74 bpm to 225 bpm in less than five minutes, I get short of breath, and my chest and left arm begin to hurt. What s going on? Someone please shed some light on this for me.
I can feel my heart skipping beats and beating really fast for no reason. I get dizzy and sometimes feel very sick to my stomach. The other night all I did was stand up, not fast I just stood up and my heart took off and gave me chest pain, I felt sick to my stomach and very dizzy. I took my blood pressure and it was 177/100. I m very concerned so what could this mean?
i have lost about 20 pounds i am taking a high energy thermogenic called oxy elite pro, i have noticed that my heart feels like it skips a beat and when i feel that i also lose my breath and have to take a deep breath in , soemtimes i feel light headed and get dizzy what could be going on